Alert archive / Florida / Tornado Warnings in 2007

Tornado Warning 20, NWS Tallahassee, FL

March 2, 2007Jefferson County, Florida

NWS Tallahassee, FL issued this tornado warning at Mar 2, 2007, 2:10 AM EST for Jefferson County, Florida. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2007, 2:10 AM EST (07:10 UTC)
Expired
Mar 2, 2007, 2:35 AM EST
In force
25 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Jefferson County, FL

The radar

The Tallahassee radar (KTLH), 54 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 2:10 AM ESTTSTM WND DMG2 E Monticello, FLPOSSIBLE TORNADO. NUMEROUS TREES DOWN JUST EAST OF MONTICELLO. WIDESPREAD POWER OUTAGES REPORTED ACROSS THE NORTH PART OF THE COUNTY. COUNTY EOC IS ON GENERATOR POWER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 8:39 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2007-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2007-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 362 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
362 m²/s²
0-3 km storm-relative helicity
444 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KTAE 020711
TORTAE
FLC065-020735-
/O.NEW.KTAE.TO.W.0020.070302T0710Z-070302T0735Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
210 AM EST FRI MAR 2 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN JEFFERSON COUNTY IN FLORIDA
  THIS INCLUDES THE CITY OF MONTICELLO

* UNTIL 235 AM EST

* AT 206 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO NEAR MONTICELLO...MOVING EAST AT 50 MPH.

* THE TORNADO WILL BE NEAR...
  ASHVILLE BY 225 AM EST...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
NORTH FLORIDA AND SOUTHWESTERN GEORGIA. 

LAT...LON 3053 8396 3042 8386 3051 8373 3060 8361
      3065 8364

$$

38-GODSEY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 1, 9:15 PM EST, 4 hours 55 minutes earlier.

Area forecast discussion, Mar 1, 9:15 PM EST, 4 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
915 PM EST THU MAR 1 2007

.SHORT TERM...UPDATED ZONE AND MARINE FCSTS FOR TORNADO WATCH #50
WHICH WILL BE EFFECTIVE UNTIL 10Z. SPEED/DIRECTIONAL SHEAR...HIGH
HELICITY VALUES AND MODEST INSTABILITY PER REGIONAL SOUNDINGS
SUGGEST POTENTIAL FOR DAMAGING WINDS AND ISOLATED TORNADOES WILL
PERSIST INTO THE OVERNIGHT HOURS. THREAT ENDS FROM WEST TO EAST
TOWARD MORNING AS SQUALL LINE EXITS AND COLD FRONT CLOSELY FOLLOWS.
MADE SLIGHT TWEAKS TO 06Z-12Z POP GRIDS.

&&

.MARINE...ADVISORY CONDITIONS WILL CONTINUE TONIGHT WITH GUSTY S-SW
WINDS AND BUILDING SEAS.

&&

.AVIATION...OCNL IFR-LIFR CIGS AT KTLH AND KPFN WILL GRADUALLY LIFT
ONCE MARINE LAYER ERODES IN RESPONSE TO INCREASING SWLY FLOW.
OTHERWISE...MVFR CIGS WILL PREVAIL THIS EVENING. THE MAIN FCST
CHALLENGE WILL BE THE TIMING OF THE SQUALL LINE AHEAD OF APPROACHING
COLD FRONT. LEFT VCSH FOR ALL TERMINALS...WITH TSRA AFFECTING
KDHN/KPFN 02Z-06Z...KABY 03Z-07Z...KTLH 04Z-08Z AND KVLD 06Z-10Z.
EXPECT REDUCED VSBY IN HEAVY DOWNPOURS AND GUSTY WINDS. THEN
LINGERING SHRA AND MVFR VSBYS WILL OCCUR FOLLOWING PASSAGE OF THE
SQUALL LINE. MVFR CIGS WILL LIFT TO VFR CIGS FROM WEST TO EAST
FRIDAY MORNING.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FRIDAY AFTERNOON FOR INLAND WALTON...
     HOLMES...WASHINGTON...JACKSON...GULF...CALHOUN...
     LIBERTY...GADSDEN...AND LEON.
GM...SMALL CRAFT ADVISORY ALL MARINE LEGS.

&&

JAMSKI
Hazardous weather outlook, Mar 1, 5:11 AM EST, 20 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
511 AM EST THU MAR 1 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-021015-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
511 AM EST THU MAR 1 2007 /411 AM CST THU MAR 1 2007/

..MODERATE RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS
MOST OF THE LOCAL TRI-STATE REGION...

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...WIDESPREAD SHOWERS AND THUNDERSTORMS
WILL DEVELOP AHEAD OF A STRONG COLD FRONT. SOME OF THE STORMS WILL
LIKELY BECOME SEVERE TODAY AND TONIGHT WITH DAMAGING STRAIGHT LINE
WINDS AND A FEW TORNADOES. ONE OR TWO OF THE TORNADOES MAY BE
STRONG. THE STORM PREDICTION CENTER HAS HIGHLIGHTED MOST OF THE
LOCAL REGION FOR A MODERATE RISK OF SEVERE THUNDERSTORMS. A HIGH
RISK AREA COVERING A LARGE PORTION OF ALABAMA JUST MISSES OUR
SOUTHEAST ALABAMA ZONES. WINDS AND SEAS INCREASING OUT AHEAD OF
THE FRONT WILL BRING ADVISORY LEVEL CRITERIA TO THE COASTAL
WATERS THIS AFTERNOON AND INTO EARLY FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...MUCH DRIER AND
COOLER WEATHER WILL FILTER IN BEHIND THE FRONT FRIDAY. THE FRONT
IS EXPECTED TO STALL ACROSS NORTH CENTRAL FLORIDA BY LATE FRIDAY
AND MAY MEANDER BACK TO THE NORTH BRINGING RAIN CHANCES TO THE AREA
OVER THE WEEKEND. STRONG HIGH PRESSURE WILL BUILD IN FROM THE
NORTHWEST LATE SUNDAY PUSHING THE FRONT AND EXPECTED CLOUD COVER
WELL TO THE SOUTHEAST. DRY WEATHER AND BELOW NORMAL TEMPERATURES
ARE EXPECTED INTO MID NEXT WEEK.

.SPOTTER STATEMENT...
SPOTTER ACTIVATION IS VERY LIKELY TODAY AND TONIGHT. SPOTTERS
SHOULD BE CONSIDERED ACTIVATED AT THE FIRST ISSUANCE OF A WATCH OR
WARNING COVERING OUR REGION.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

BARRY

In the hours before

Special weather statement, Mar 1, 10:38 PM EST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1038 PM EST THU MAR 1 2007

ALZ069-GAZ142-143-020430-
EARLY-HOUSTON-MILLER-
1038 PM EST THU MAR 1 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EARLY...HOUSTON AND
MILLER COUNTIES...

* UNTIL 1030 PM CST(1130 PM EST)

AT 937 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COTTONWOOD...MOVING NORTHEAST AT 40 MPH.

THIS STORM WILL BE NEAR...
 4 MILES NORTHWEST OF COLQUITT BY 1130 PM EST.

THIS STORM HAS BEEN SHOWING SIGNS OF ROTATION ALOFT ON DOPPLER RADAR...
BUT AT THIS TIME WE DO NOT THINK A TORNADO IS DEVELOPING. HOWEVER A
TORNADO WATCH REMAINS IN EFFECT FOR THIS AREA THROUGH 4 AM CST
(5 AM EST).

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

9-FOURNIER
Special weather statement, Mar 1, 10:40 PM EST, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1040 PM EST THU MAR 1 2007

FLZ008-010-012-020445-
BAY-COASTAL WALTON-WASHINGTON-
940 PM CST THU MAR 1 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY...WALTON AND
WASHINGTON COUNTIES IN THE PANHANDLE OF FLORIDA...

* UNTIL 1045 PM CST

AT 937 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF SANTA ROSA BEACH...MOVING
NORTHEAST AT 55 MPH.

PEOPLE IN NORTHWESTERN BAY...SOUTHEASTERN WALTON AND WASHINGTON
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Mar 1, 11:30 PM EST, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1130 PM EST THU MAR 1 2007

ALZ069-FLZ010>014-016-026-GAZ123>128-142>146-155>157-020530-
BAKER-BAY-CALHOUN-COLQUITT-DECATUR-DOUGHERTY-EARLY-GADSDEN-GRADY-
GULF-HOUSTON-JACKSON-LEE-LIBERTY-MILLER-MITCHELL-SEMINOLE-TERRELL-
TURNER-WASHINGTON-WORTH-
1130 PM EST THU MAR 1 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...BAY...CALHOUN...
COLQUITT...DECATUR...DOUGHERTY...EARLY...GADSDEN...GRADY...GULF...
HOUSTON...JACKSON...LEE...LIBERTY...MILLER...MITCHELL...SEMINOLE...
TERRELL...TURNER...WASHINGTON AND WORTH COUNTIES...

* UNTIL 1230 AM EST(1130 PM CST)

AT 1125 PM EST(1025 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A BAND OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
NEAR ALBANY GEORGIA JUST WEST OF PANAMA CITY FLORIDA...MOVING EAST AT
35 MPH. THESE STORMS WILL AFFECT EASTERN PORTIONS OF THE FLORIDA
PANHANDLE...AS WELL AS MUCH OF SOUTHWEST AND SOUTH CENTRAL GEORGIA.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THESE STORMS.

ALSO...THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

9-FOURNIER
Special weather statement, Mar 2, 12:34 AM EST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1234 AM EST FRI MAR 2 2007

FLZ012>018-026-027-GAZ145>148-156>159-020630-
BAY-BERRIEN-BROOKS-CALHOUN-COLQUITT-COOK-DECATUR-FRANKLIN-GADSDEN-
GRADY-GULF-JEFFERSON-LEON-LIBERTY-MITCHELL-THOMAS-WAKULLA-
1234 AM EST FRI MAR 2 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAY...BERRIEN...BROOKS...
CALHOUN...COLQUITT...COOK...DECATUR...FRANKLIN...GADSDEN...GRADY...
GULF...JEFFERSON...LEON...LIBERTY...MITCHELL...THOMAS AND WAKULLA
COUNTIES...

* UNTIL 130 AM EST(1230 AM CST)

AT 1229 AM EST(1129 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES
SOUTHEAST OF PUTNEY TO 38 MILES SOUTHWEST OF PANAMA CITY...MOVING
EAST AT 55 MPH.

THESE STORMS WILL BE NEAR...
  WHIGHAM BY 1245 AM EST.
  QUINCY BY 1255 AM EST.
  COOLIDGE BY 105 AM EST.
  PORT ST. JOE BY 110 AM EST.
  THOMASVILLE BY 115 AM EST.
  SPARKS BY 120 AM EST.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

RESIDENTS IN THESE AREAS SHOULD MONITOR FOR FUTURE WARNINGS THAT MAY
BE ISSUED FOR YOUR AREA. THIS LINE OF THUNDERSTORMS HAVE
OCCASIONALLY PRODUCED SEVERE THUNDERSTORMS. SEEK SHELTER WHEN A
WARNING IS ISSUED FOR YOUR AREA.

THESE STORMS ARE CAPABLE OF PRODUCING WINDS OF 40 TO 50
MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF
STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD
TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Local storm report, Mar 2, 1:46 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
146 AM EST FRI MAR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HAIL             11 N BACONTON           31.53N 84.16W
03/02/2007  E0.25 INCH       DOUGHERTY          GA   TRAINED SPOTTER

            HEAVY RAIN. WIDESPREAD POWER OUTAGES.

1210 AM     TORNADO          11 N MITCHELL CO AIRPOR 31.37N 84.24W
03/02/2007                   BAKER              GA   EMERGENCY MNGR

            MOBILE HOMES DAMAGED.

1218 AM     TORNADO          3 S ISABELLA            31.52N 83.85W
03/02/2007                   WORTH              GA   EMERGENCY MNGR

            TREES DOWN WITH SOME DAMAGE.

1245 AM     TORNADO          2 NE BACONTON           31.40N 84.14W
03/02/2007                   MITCHELL           GA   AMATEUR RADIO

1245 AM     TSTM WND DMG     1 N BLOUNTSTOWN         30.46N 85.05W
03/02/2007                   CALHOUN            FL   EMERGENCY MNGR

            SPORADIC POWER OUTAGES.

1245 AM     TORNADO          4 S ISABELLA            31.51N 83.85W
03/02/2007                   WORTH              GA   TRAINED SPOTTER

            TREES DOWN. ONE 18 WHEELER JACKKNIFED IN THE MEDIAN OF
            U.S. HWY 19.

0100 AM     TSTM WND DMG     2 S TALLAHASSEE         30.41N 84.28W
03/02/2007                   LEON               FL   UTILITY COMPANY

            ONE TREE DOWN. POWER OUTAGE.

0100 AM     TORNADO          3 NNE TEMPY             31.49N 83.80W
03/02/2007                   WORTH              GA   EMERGENCY MNGR

            *** 1 INJ *** HOME LEVELED.

&&

GIBBS
Special weather statement, Mar 2, 1:47 AM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
147 AM EST FRI MAR 2 2007

FLZ015-017>019-027>029-034-GAZ131-147-148-158>161-020745-
BERRIEN-BROOKS-COOK-DIXIE-FRANKLIN-IRWIN-JEFFERSON-LAFAYETTE-LANIER-
LEON-LOWNDES-MADISON-TAYLOR-THOMAS-WAKULLA-
147 AM EST FRI MAR 2 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BERRIEN...BROOKS...COOK...
DIXIE...FRANKLIN...IRWIN...JEFFERSON...LAFAYETTE...LANIER...LEON...
LOWNDES...MADISON...TAYLOR...THOMAS AND WAKULLA COUNTIES...

* UNTIL 245 AM EST

AT 143 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTHEAST OF ALAPAHA GEORGIA TO 14 MILES SOUTHWEST OF
APALACHICOLA....MOVING EAST AT 30 MPH.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

9-FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 9:43 PM ESTTornado WarningTAEHolmes, Jackson, Walton32 min
Mar 1, 10:03 PM ESTSpecial Marine WarningTAE87 min
Mar 1, 11:29 PM ESTSpecial Marine WarningTAE2 hr
Mar 2, 12:06 AM ESTSevere Thunderstorm WarningTAECalhoun, Jackson39 min
Mar 2, 12:15 AM ESTSevere Thunderstorm WarningTAEGadsden, Liberty60 min
Mar 2, 12:50 AM ESTSevere Thunderstorm WarningTAELeon55 min
Mar 2, 1:12 AM ESTSevere Thunderstorm WarningTAELiberty, Wakulla63 min
Mar 2, 1:36 AM ESTSevere Thunderstorm WarningTAEJefferson, Leon54 min
Mar 2, 2:02 AM ESTSevere Thunderstorm WarningTAEMadison63 min
Mar 2, 2:17 AM ESTTornado WarningTAEMadison28 min
Mar 2, 2:31 AM ESTTornado WarningTAEFranklin14 min
Mar 2, 2:32 AM ESTSpecial Marine WarningTAE43 min
Mar 2, 3:12 AM ESTSevere Thunderstorm WarningTAEMadison18 min
Mar 2, 3:43 AM ESTSevere Thunderstorm WarningTAELafayette, Taylor47 min
Mar 2, 5:16 AM ESTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more9 hr
Mar 2, 2:20 PM ESTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more29 hr

Nearby

Tornado Warnings in Florida, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.